# SDR DALA2024092309323

- Difficulty date: September 21, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 86,596 hours, 31,234 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

SHIP 5648 -FCNT/DE- TRAILING EDGE FLAP DISAGREE ON APPROACH. CORRECTIVE ACTION: T/S PER FIM. NO FAULTS ON FSEUS. CYCLED FLAPS AND OPERATION NORMAL.
